CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Synthetic cannabinoid hyperemesis resulting in rhabdomyolysis and acute renal failure.

Synthetic cannabinoid usage has increased in the past decade. Concurrently, emergency management of associated adverse effects due to synthetic cannabinoid usage has also risen. Reported toxicities include psychosis, seizures, cardiotoxicity, acute kidney injury, and death. While cannabis was first described as a cause of acute hyperemesis in 2004, a more recent case series also describes the association between cannabinoid hyperemesis and risk of acute renal failure. Synthetic cannabinoids have also been reported to cause acute hyperemesis and acute renal failure; however, the risk of rhabdomyolysis-induced renal failure has yet to be elucidated. In this article, we report the first known case of synthetic cannabinoid hyperemesis leading to rhabdomyolysis and acute renal failure.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app